Certain random motion of a ball colliding with infinite particles of jump type

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)59-73
Number of pages15
JournalTokyo Journal of Mathematics
Volume12
Issue number1
DOIs
Publication statusPublished - 1989 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Certain random motion of a ball colliding with infinite particles of jump type. / Tanemura, Hideki.

In: Tokyo Journal of Mathematics, Vol. 12, No. 1, 01.01.1989, p. 59-73.

Research output: Contribution to journalArticle

@article{012a9c5fdb3b483f9e4196586f061cb1,
title = "Certain random motion of a ball colliding with infinite particles of jump type",
author = "Hideki Tanemura",
year = "1989",
month = "1",
day = "1",
doi = "10.3836/tjm/1270133548",
language = "English",
volume = "12",
pages = "59--73",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - Certain random motion of a ball colliding with infinite particles of jump type

AU - Tanemura, Hideki

PY - 1989/1/1

Y1 - 1989/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972500200&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972500200&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270133548

DO - 10.3836/tjm/1270133548

M3 - Article

AN - SCOPUS:84972500200

VL - 12

SP - 59

EP - 73

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -